# SDR UALA2011013100513

- Difficulty date: January 30, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,367 hours, 20,837 cycles
- Engine: Pwa PW2040
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 247
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR N2 -ROTATION- ON ENG START LT ENG START.  NR1 ENGINE STARTED MANUALLY, NO TIME TO TROUBLESHOOT.  START VALVE HAS BEEN REPLACED.  PLEASE SEE SVC TIP AND FIM TO TROUBLESHOOT.  T/S PER FIM, NO FAULTS.  CHECKED VOLTAGE TO START VALVE. EXERCISED START SWITCH, ALL OK.  REPLACED START VALVE MM. OPS NORMAL.
